MathSciNet Relay Station
MathSciNet bibliographic data
MR747432 81K05 (42B30 94A11)
Grossmann, A.; Morlet, J. Decomposition of Hardy functions into square integrable wavelets of constant shape. SIAM J. Math. Anal. 15 (1984), no. 4, 723–736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement